# SDR HEEA095229

- Difficulty date: May 6, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N723PH
- Make and model: Bell 407
- Aircraft serial: 53283
- Aircraft time: 4,758 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 407030115125
- Condition: Bird Strike
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE WHILE LANDING AT VEN NOBLE.  MAINTENANCE REPLACED RT WINDSHIELD.  NO OTHER DAMAGE TO AIRCRAFT.
